# SDR HNAA2017011800022

- Difficulty date: January 18, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145
- Aircraft serial: 145160
- Aircraft time: 40,396 hours, 36,915 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,000 FEET, CABIN ALTITUDE INDICATED 200 FEET. CABIN PRESSURE WAS NOT CLIMBING.  PERFORMED A CABIN PRESSURIZATION OPS CHECK.  PNEUMATIC VALVE OPS CHECKED IAW MM 21-31-00.  OPS CHECKED GOOD.  OKAY FOR SERVICE.
